On the indices of multiquadratic number fields

Volume 153 / 2012

Attila Pethő, Michael E. Pohst Acta Arithmetica 153 (2012), 393-414 MSC: 11Y40, 11R20. DOI: 10.4064/aa153-4-4


  • Attila PethőDepartment of Computer Science
    University of Debrecen
    Number Theory Research Group
    Hungarian Academy of Sciences
    and University of Debrecen
    P.O. Box 12
    H-4010 Debrecen, Hungary
  • Michael E. PohstTechnische Universtät Berlin
    Institut für Mathematik, MA 8-1
    Straße des 17. Juni 136
    10623 Berlin, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image